# SDR 05FDEA00600

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 42,237 hours, 9,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK CROWN FOUND CHAFED AT STA Y= 965, X=  -47.  MAIN DECK CARGO COMPARTMENT, CHAFED SEAT TRACK AT STA Y= 949 TO Y= 1009, X=  -47.  TRIMMED, REMOVED AND REWORKED SEAT TRACK INSTALLED PER SRM 53-70-00 VOLUME I FIGURE 1.
